Hi. I'm so sorry about what you're going through. It might be worthwhile to find a psychiatric nurse who specializes in ADHD.
After I was diagnosed two years ago at 54, for god's sake. My therapist prescribed me 10 mg of Adderall IR. While it was brilliant to think and act clearly, 10 mg was way too much for me. Additionally, the meds gave me restless leg syndrome and this itchy feeling all over my body to the point where I’d bruise myself.
When I began working with an ADHD psychiatric nurse, she told me the following matters:
- the drug manufacturer. Teva is one of her preferred manufacturers. There are a number of others who use different additives or fillers that can result in adverse reactions like RLS.
- Also, she asked me to titrate DOWN. She said that the dosage is based on 2 things: your unique blood-brain barrier and how you metabolize the drug in question.
The combo of those two things helped crack open everything. We did try out Concerta, but that turned me into a wreck. I also don't metabolize extended-release options (like Vyvance and Mydayis) as they're intended. They build up in my system to the point where I almost have lock jaw and become a raving b*tch.
Finally, she told me that when I was feeling crazy anxious or was playing every mortifying moment I've ever experienced in my cranial theater, I should not be feeling this emotionally awful. She worked with me until we found the right med and dosage.
I just used my AI search and discovery app.
Medicines that exacerbate Raynauds:
Medications that do not exacerbate Raynaud's phenomenon:
Selective serotonin reuptake inhibitors
I hope this helps!